# SDR DALA2019102946257

- Difficulty date: October 24, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N830DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31940
- Aircraft time: 17,195 hours, 6,469 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: L1
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3830 - DIV - TO MSP DUE TO THE L1 WINDOW OUTER PANE CRACKED AND ARCED IN CRUISE. CORRECTIVE ACTION: REPLACED L1 WINDSCREEN AND WHCU. CHECKS GOOD. (6224618)
